Efficient Handling of Universally Quantified Inequalities

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00431129
Contributor : Alexandre Goldsztejn <>
Submitted on : Tuesday, November 10, 2009 - 5:34:05 PM
Last modification on : Tuesday, December 4, 2018 - 8:32:02 AM

Identifiers

  • HAL Id : hal-00431129, version 1

Citation

Alexandre Goldsztejn, Michel Rueher, Michel Claude. Efficient Handling of Universally Quantified Inequalities. Constraints, Springer Verlag, 2009, 14 (1), pp.117-135. 〈hal-00431129〉

Share

Metrics

Record views

155